# SDR HALA0600515

- Difficulty date: July 23, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 13,132 hours, 2,551 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Illuminated
- Location: Battery Charger
- Part time: 2,484 hours, 470 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK MAIN BATTERY CHARGER STATUS INDICATION AFTER ENGINE START.  REPLACED MAIN BATTERY AS PER MM 24 31 01 404 006, OPS CHECK OK.
